Header

UZH-Logo

Maintenance Infos

Relations for virtual fundamental classes of Hilbert schemes of curves on surfaces


Dürr, M; Okonek, C (2009). Relations for virtual fundamental classes of Hilbert schemes of curves on surfaces. Advances in Geometry, 9(2):219-231.

Abstract

In [Dürr, Kabanov, Okonek, Topology 46: 225–294, 2007] we constructed virtual fundamental classes for Hilbert schemes of divisors of topological type m on a surface V, and used these classes to define the Poincaré invariant of V:
We conjecture that this invariant coincides with the full Seiberg–Witten invariant computed with respect to the canonical orientation data.
In this note we prove that the existence of an integral curve C V induces relations between some of these virtual fundamental classes . The corresponding relations for the Poincaré invariant can be considered as algebraic analoga of the fundamental relations obtained in [Ozsváth, Szabó, Ann. of Math. 151: 93–124, 2000].

Abstract

In [Dürr, Kabanov, Okonek, Topology 46: 225–294, 2007] we constructed virtual fundamental classes for Hilbert schemes of divisors of topological type m on a surface V, and used these classes to define the Poincaré invariant of V:
We conjecture that this invariant coincides with the full Seiberg–Witten invariant computed with respect to the canonical orientation data.
In this note we prove that the existence of an integral curve C V induces relations between some of these virtual fundamental classes . The corresponding relations for the Poincaré invariant can be considered as algebraic analoga of the fundamental relations obtained in [Ozsváth, Szabó, Ann. of Math. 151: 93–124, 2000].

Statistics

Citations

Altmetrics

Downloads

45 downloads since deposited on 05 Nov 2009
2 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:May 2009
Deposited On:05 Nov 2009 13:36
Last Modified:26 Jul 2018 16:24
Publisher:De Gruyter
ISSN:1615-715X
OA Status:Green
Publisher DOI:https://doi.org/10.1515/ADVGEOM.2009.014
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2523841

Download

Download PDF  'Relations for virtual fundamental classes of Hilbert schemes of curves on surfaces'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 195kB
View at publisher
Download PDF  'Relations for virtual fundamental classes of Hilbert schemes of curves on surfaces'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 228kB